# SDR QXEA2016110800706

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 7,332 hours, 7,858 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Grounding Strap
- Part number: M834138A007BC
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING APU PROBLEM, FOUND POSSIBLE ARCHING AND HEAT DAMAGE ON THE EXTRUSION ON THE AIRFRAME SIDE WHERE THE MAIN GROUND STRAP FOR THE APU CONNECTS TO THE EXTRUSION. VERIFIED THAT THE HARDWARE CONNECTION WAS TIGHT. CLEANED THE MOUNTING POINTS AND PERFORMED A VISUAL INSPECTION WITH A 10X MAGNIFY GLASS. NO DEFECTS NOTES. C/W MTC RD8/4-55-1379/1 FOR TEMPORARY ALLOWANCE FOR CONTINUED SERVICE WITH BURN DAMAGE TO ISOLATOR MOUNT (APU AFT) GROUND STUD. EDDY CURRENT AND ELECTRICAL BONDING CHECKS ARE SATISFACTORY.
